# SDR IPXA09M55919

- Difficulty date: April 28, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING FIXED L/E BEADED DOUBLER XFS 669 CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND ANGLE IAW MD-11 SRM 57-10-00 FIG 27 SHEETS 1-4.
